# SDR CALA0000781

- Difficulty date: May 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WING TO BODY FAIRING ATTACH ANGLE AT STA 875, BL 0.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-05.
